Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Boundary behavior of generalized analytic functions


Author: Kenneth Hoffman
Journal: Trans. Amer. Math. Soc. 87 (1958), 447-466
MSC: Primary 42.00; Secondary 30.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0096942-X
MathSciNet review: 0096942
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Arens, The boundary integral of $ \log \vert\phi \vert$ for generalized analytic functions, Trans. Amer. Math. Soc. vol. 86 (1957) pp. 57-69. MR 0094656 (20:1169)
  • [2] -, Homeomorphisms preserving measure in a group, Ann. of Math. vol. 60, no. 3 (1954) pp. 454-457. MR 0064061 (16:220b)
  • [3] Richard Arens and I. M. Singer, Generalized analytic functions, Trans. Amer. Math. Soc. vol. 81, no. 2 (1956) pp. 379-393. MR 0078657 (17:1226e)
  • [4] Ludwig Bieberbach, Lehrbuch der Functionentheorie, vol. II, New York, Chelsea, 1945.
  • [5] R. M. Gabriel, An inequality concerning the integrals of positive subharmonic functions along certain curves, J. London Math. Soc. vol. 5 (1930) pp. 129-131.
  • [6] Henry Helson, On a theorem of F. and M. Riesz, Colloquium Mathematicum vol. 3 (1955). MR 0069306 (16:1016d)
  • [7] E. Hille and J. D. Tamarkin, On a theorem of Paley and Wiener, Ann. of Math. (2) vol. 34 (1933) pp. 606-614. MR 1503128
  • [8] -, On the absolute integrability of Fourier transforms, Fund. Math. vol. 25 (1935) pp. 329-352.
  • [9] N. N. Lusin and I. Priwaloff, Sur l'unicité et multiplicité des fonctions analytiques, Ann. École Norm. vol. 42 (1925) pp. 143-191.
  • [10] Lynn Loomis, Abstract harmonic analysis, Van Nostrand, 1953. MR 0054173 (14:883c)
  • [11] F. Riesz, Uber die Randwerte einer Analytischen Function, Math. Zeit. vol. 18 (1923).
  • [12] Antoni Zygmund, Trigonometrical series, Dover, 1955. MR 0072976 (17:361e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.00, 30.00

Retrieve articles in all journals with MSC: 42.00, 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0096942-X
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society